MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. EN SNARE MINI; INTRAVASCULAR SNARE

MERIT MEDICAL SYSTEMS, INC. EN SNARE MINI; INTRAVASCULAR SNARE
Catalog Number EN1003004/B
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
Customer alleges the tip of the snare broke off and they used another snare to remove the tip.No patient injury.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed.The most probable cause of this occurrence is forces imposed upon the device when tortuous anatomy was encountered in clinic.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
EN SNARE MINI
Common Device Name
INTRAVASCULAR SNARE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
parkmore business park west
ballybrit, galway
EI 
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
parkmore business park west
ballybrit, galway
EI  
Manufacturer Contact
bryson heaton bsn, rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key17958413
Report Number9616662-2023-00020
Device Sequence Number5295504
Product Code MMX
UDI-Device Identifier00884450452424
UDI-Public00884450452424
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151497
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/20/2025
Device Catalogue NumberEN1003004/B
Device Lot NumberK2607056
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer11/21/2023
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown